Differential and Integral Equations

Interior gradient bounds for the mean curvature equation by viscosity solutions methods

G. Barles

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 263-275.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569613

Mathematical Reviews number (MathSciNet)
MR1081183

Zentralblatt MATH identifier
0735.35020

Subjects
Primary: 35B35: Stability
Secondary: 35J60: Nonlinear elliptic equations

Citation

Barles, G. Interior gradient bounds for the mean curvature equation by viscosity solutions methods. Differential Integral Equations 4 (1991), no. 2, 263--275. https://projecteuclid.org/euclid.die/1371569613


Export citation